Documents dont l'auteur est "Qazi, Mohammed A."

Pour citer ou exporter
Nombre de documents: 3

Frappier, C., & Qazi, M. A. (1996). Asymptotic inequalities for polynomials with restricted coefficients. International Mathematical Journal of Analysis and its Applications, 16(3), 223-243. Lien externe

Frappier, C., & Qazi, M. A. (1996). Asymptotic inequalities related to the maximum modulus of a polynomial. Zeitschrift fur Analysis und ihre Anwendungen, 15(3), 747-758. Lien externe

Qazi, M. A. (1996). Problèmes extrémaux pour les polynômes algébriques [Thèse de doctorat, École Polytechnique de Montréal]. Disponible

Liste produite: Thu Oct 22 23:38:29 2026 EDT.